# SDR GN0A20120817001

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 30,598 hours, 38,771 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CDC TO GCN; AT APPROX 80 KTS THE AC EXPERIENCED AN UNCOMMAND SHARP TURN TO THE LT.  POWER LEVERS WERE PLACED AT IDLE WHILE APPLYING FULL RT RUDDER HAD NO EFFECT ON DIRECTIONAL CONTROL OF THE AC.  THE AC WAS 90° TO THE RUNWAY AS THE AC WAS SLIDING SIDEWAYS AT APPROX 45° DOWN THE RUNWAY.  POWER LEVERS WERE IN FULL REVERSE WHILE THE AC WAS STILL ON THE PAVED SURFACE.  AC DIRECTION STARTED TO TURN TO THE RT TOWARD THE RUNWAY AND CAME TO A STOP WITH THE NLG ABOUT 12’ TO 15’ FROM THE RUNWAYS.  ENGINES RUNNING AT IDLE POWER; NO INDICATIONS OF MALFUNCTIONS OR WARNING LIGHTS NOTED.  SMOKE DETECTOR WARNING WAS FOUND TO BE FROM DUST IN THE CABIN THAT HAD ENTERED THROUGH THE ENVIRONMENTAL SYSTEM.  INVESTIGATION IS OPEN.
